# SDR C2XA00CL001

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145
- Aircraft serial: 145037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4177 - THE CREW REPORTED A LAVATORY SMOKE INDICATION AFTER TAKEOFF FROM CLEVELAND.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RELEASED IAW MEL 36-12-01.  (X)
